| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting and the lens was removed and replaced.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Claim # (b)(4).
Additional Manufacturer Narrative
B5 - a facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting.The lens was replaced with shorter length lens and the problem resolved.Caim # (b)(4).